Facebook Pixel
EmpowHER Guest

Unusual NuvaRing side effects..?

By Anonymous April 8, 2014 - 9:39am
Rate This

Just a few months ago I was put on the NuvaRing. All is well, except this last month or so I've been experiencing less than pleasant symptoms. I've consistently had a dark reddish/brownish (almost purple!) color in discharge. I expected some spotting, but this is constant. I'll have my week off of NuvaRing, my period will come and go, and approximately a day or two later the discharge is back. In addition, I'll have some cramping now and then. Nothing major, but it's noticeable and at random times. Are these normal side effects for the NuvaRing? Will this discharge ever stop?

Oh, and one last thing, around the time I began NuvaRing, I developed a permanent blush look on my face cheeks. It almost looks like rosacea, yet I've always had clear skin. I don't know if this is coincidence, or another possible side effect of the NuvaRing. Thoughts?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!